Journal article icon

Journal article

Spatially distributed stochastic systems: Equation-free and equation-assisted preconditioned computations.

Abstract:

Spatially distributed problems are often approximately modeled in terms of partial differential equations (PDEs) for appropriate coarse-grained quantities (e.g., concentrations). The derivation of accurate such PDEs starting from finer scale, atomistic models, and using suitable averaging is often a challenging task; approximate PDEs are typically obtained through mathematical closure procedures (e.g., mean field approximations). In this paper, we show how such approximate macroscopic PDEs ca...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.2372492

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Journal of chemical physics
Volume:
125
Issue:
20
Pages:
204108
Publication date:
2006-11-01
DOI:
EISSN:
1089-7690
ISSN:
0021-9606
Source identifiers:
10698
Language:
English
Keywords:
Pubs id:
pubs:10698
UUID:
uuid:684e42e7-913a-4168-9c51-a2912d358881
Local pid:
pubs:10698
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP